# SDR SIMA20180403003

- Difficulty date: April 3, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,742 hours, 31,382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Support
- Part number: 14551112407
- Condition: Loose
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPENED AFTER TAKEOFF,  NO PRESSURIZATION ISSUES.  FOUND THE AFT CARGO DOOR SWITCH SUPPORT LEVER WITH A LOT OF PLAY.   REMOVED AND REPLACED THE AFT CARGO DOOR SWITCH IAW AMM 52-76-01-04,  OPS CHECKED IAW AMM 52-76-01-05, AND PRESSURIZED AIRCRAFT IAW AMM 21-31-00,  COULD NOT DUPLICATE FAULT.
